Asymptotic properties of least squares parameter estimators in a dynamic errors-in-variables model.

J.M. ten Vregelaar

Research output: Chapter in Book/Report/Conference proceedingConference paperAcademic

Original languageEnglish
Title of host publicationLINSTAT '93, Proc. Int. Conf. Linear Statistical Inference, T. Calinski, R. Kala (eds.). Kluwer Acad. Publ., The Netherlands
Pages271-283
Publication statusPublished - 1994

Cite this

ten Vregelaar, J. M. (1994). Asymptotic properties of least squares parameter estimators in a dynamic errors-in-variables model. In LINSTAT '93, Proc. Int. Conf. Linear Statistical Inference, T. Calinski, R. Kala (eds.). Kluwer Acad. Publ., The Netherlands (pp. 271-283)